# SDR ASAA2016021515456

- Difficulty date: February 15, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 12,198 hours, 3,976 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 1019755
- Condition: Failed
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT RT SIDE OVERHEAT LIGHT ILLUMINATED IN CRUISE.  RAN QRH.  LIGHT CAME ON AGAIN.  ACFT GROUNDED.  PERFORM WHCU BITE IAW FIM 30-41, TASK 801.  WHCU SHOWS SENSOR FAULT, SWAPPED SENSOR TO SPARE IAW FIM 30-41, TASK 811.  RE-ACCOMPLISHED BITE WITH NO FAULTS.  WINDOW HEAT, OPS NORMAL.
